Volume 13, Issue 2 (10-2018)                   IJMSI 2018, 13(2): 93-99 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mirzaie R. Fractal Dimension of Graphs of Typical Continuous Functions on Manifolds. IJMSI. 2018; 13 (2) :93-99
URL: http://ijmsi.ir/article-1-833-en.html

If M is a compact Riemannian manifold then we show that for typical continuous function defined on M, the upper box dimension of  graph(f)

is as big as possible and the lower box dimension of graph(f) is as small as possible.

Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb